Items where Author is "Guedda, Lahcene"
Group by: Item Type | No Grouping Number of items: 2. Guedda, Lahcene and Hallouz, A. (2008) An existence result for neutral functional differential inclusions in a Banach space. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (9). pp. 1-23. ISSN 1417-3875 Guedda, Lahcene (2007) On the existence of mild solutions for neutral functional differential inclusions in Banach space. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (2). pp. 1-15. ISSN 1417-3875 |